Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 12, Number 6
HTML articles powered by AMS MathViewer
View front and back matter from the print issue

Sums arising in the thoery of Markov chains
Steven Orey PDF
Proc. Amer. Math. Soc. 12 (1961), 847-856
On certain conditions for the existence of invariant linear functionals
A. J. Schwartz PDF
Proc. Amer. Math. Soc. 12 (1961), 857-861
A two-sided absorption problem
Harold Widom PDF
Proc. Amer. Math. Soc. 12 (1961), 862-869
On the pole and zero locations of rational Laplace transformations of non-negative functions. II
A. H. Zemanian PDF
Proc. Amer. Math. Soc. 12 (1961), 870-874
Approximation by bounded analytic functions to functions represented by Dirichlet series
J. P. Evans and J. L. Walsh PDF
Proc. Amer. Math. Soc. 12 (1961), 875-879
Note on a theorem of E. A. Robinson on sums of stationary random variables
Bernard W. Roos PDF
Proc. Amer. Math. Soc. 12 (1961), 880-882
Approximation of integral currents by cycles
Herbert Federer PDF
Proc. Amer. Math. Soc. 12 (1961), 882-884
Starlike hypergeometric functions
E. P. Merkes and W. T. Scott PDF
Proc. Amer. Math. Soc. 12 (1961), 885-888
The existence of complete Riemannian metrics
Katsumi Nomizu and Hideki Ozeki PDF
Proc. Amer. Math. Soc. 12 (1961), 889-891
A Poisson kernel for certain homogeneous spaces
Robert Hermann PDF
Proc. Amer. Math. Soc. 12 (1961), 892-899
A question of Katětov concerning the Hilbert parallelotope
Victor Klee PDF
Proc. Amer. Math. Soc. 12 (1961), 900-903
The algebraic determination of the topological type of the complement of a knot
L. Neuwirth PDF
Proc. Amer. Math. Soc. 12 (1961), 904-906
Semi-peanian characterizations of $E^{2}$ and $S^{2}$
John Ernest Kelley PDF
Proc. Amer. Math. Soc. 12 (1961), 907-916
Embedding homotopy cells
James J. Andrews PDF
Proc. Amer. Math. Soc. 12 (1961), 917
Continuous functions defined on product-spaces
Wolfgang M. Schmidt PDF
Proc. Amer. Math. Soc. 12 (1961), 918-920
On a theorem of Rudin and Klee
Ernest Michael PDF
Proc. Amer. Math. Soc. 12 (1961), 921
Semi-compact spaces and dimension
Togo Nishiura PDF
Proc. Amer. Math. Soc. 12 (1961), 922-924
Ergodic and mixing properties of infinite memory channels
Roy L. Adler PDF
Proc. Amer. Math. Soc. 12 (1961), 924-930
On F. Supnick’s six-conic theorem
Harold Simpson PDF
Proc. Amer. Math. Soc. 12 (1961), 931
Note on Lebesgue’s constants
L. Carlitz PDF
Proc. Amer. Math. Soc. 12 (1961), 932-935
On quasi-reflexive Banach spaces
Y. Cuttle PDF
Proc. Amer. Math. Soc. 12 (1961), 936-940
On Galois subrings of a full ring of linear transformations
Hiram Paley PDF
Proc. Amer. Math. Soc. 12 (1961), 941-943
Identities in finite partition lattices
David Sachs PDF
Proc. Amer. Math. Soc. 12 (1961), 944-945
Limits of sequences of finitely generated abelian groups
Paul Hill PDF
Proc. Amer. Math. Soc. 12 (1961), 946-950
On Diophantine equations of the form $x^{n}+y^{n} =hp^{m}$
Alfred Brauer and James E. Shockley PDF
Proc. Amer. Math. Soc. 12 (1961), 951-953
The reciprocity formula for multidimensional theta functions
Richard Bellman and R. Sherman Lehman PDF
Proc. Amer. Math. Soc. 12 (1961), 954-961
On the sum of the elements in the character table of a finite group.
Louis Solomon PDF
Proc. Amer. Math. Soc. 12 (1961), 962-963
Proof that Weber’s normal units are not perfect powers
Harvey Cohn PDF
Proc. Amer. Math. Soc. 12 (1961), 964-966
A uniqueness theorem for the reduced wave equation
Julius Kane PDF
Proc. Amer. Math. Soc. 12 (1961), 967-972
The trace in finite operator algebras
Richard V. Kadison PDF
Proc. Amer. Math. Soc. 12 (1961), 973-977
On $p$-groups of class three generated by three elements
J. R. Boen PDF
Proc. Amer. Math. Soc. 12 (1961), 978-981
An inequality for Hermite polynomials
Jack Indritz PDF
Proc. Amer. Math. Soc. 12 (1961), 981-983
Toroidal algebraic groups
Maxwell Rosenlicht PDF
Proc. Amer. Math. Soc. 12 (1961), 984-988
Extending characters on semigroups
Kenneth A. Ross PDF
Proc. Amer. Math. Soc. 12 (1961), 988-990
A recurrence formula for $\zeta (2n)$
L. Carlitz PDF
Proc. Amer. Math. Soc. 12 (1961), 991-992
Minkowski’s theorem on nonhomogeneous approximation
Ivan Niven PDF
Proc. Amer. Math. Soc. 12 (1961), 992-993
The distinguished boundary of the unit operator ball
Edward Nelson PDF
Proc. Amer. Math. Soc. 12 (1961), 994-995
A proof of Liouville’s theorem
Edward Nelson PDF
Proc. Amer. Math. Soc. 12 (1961), 995
A property of Dedekind’s $\psi$-function
Eckford Cohen PDF
Proc. Amer. Math. Soc. 12 (1961), 996
Linearly continuous functions
Casper Goffman and C. J. Neugebauer PDF
Proc. Amer. Math. Soc. 12 (1961), 997-998
Complete sequences of functions
Casper Goffman PDF
Proc. Amer. Math. Soc. 12 (1961), 998-999
Errata, volume 11; Errata, volume 12
PDF
Proc. Amer. Math. Soc. 12 (1961), 1000-1000